Follow
Vladimir Matveev
Vladimir Matveev
Verified email at uni-jena.de - Homepage
Title
Cited by
Cited by
Year
Notes on projective differential geometry
M Eastwood
Symmetries and overdetermined systems of partial differential equations, 41-60, 2008
154*2008
Trajectory equivalence and corresponding integrals
VS Matveev, PJ Topalov
Regular and Chaotic Dynamics 3 (2), 30-45, 1998
1051998
Geometrical interpretation of Benenti systems
AV Bolsinov, VS Matveev
Journal of Geometry and Physics 44 (4), 489-506, 2003
882003
Integrable Hamiltonian system with two degrees of freedom. The topological structure of saturated neighbourhoods of points of focus-focus and saddle-saddle type
VS Matveev
Sbornik: Mathematics 187 (4), 495, 1996
871996
Geodesic equivalence via integrability
P Topalov, VS Matveev
Geometriae Dedicata 96 (1), 91-115, 2003
822003
Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry
AV Bolsinov, VS Matveev, AT Fomenko
Sbornik: Mathematics 189 (10), 1441, 1998
771998
The Binet–Legendre metric in Finsler geometry
VS Matveev, M Troyanov
Geometry & Topology 16 (4), 2135-2170, 2012
722012
The Binet–Legendre metric in Finsler geometry
VS Matveev, M Troyanov
Geometry & Topology 16 (4), 2135-2170, 2012
722012
Proof of the projective Lichnerowicz-Obata conjecture
VS Matveev
Journal of Differential Geometry 75 (3), 459-502, 2007
692007
A solution of a problem of Sophus Lie: normal forms of two-dimensional metrics admitting two projective vector fields
RL Bryant, G Manno, VS Matveev
Mathematische Annalen 340 (2), 437-463, 2008
682008
A solution of a problem of Sophus Lie: normal forms of two-dimensional metrics admitting two projective vector fields
RL Bryant, G Manno, VS Matveev
Mathematische Annalen 340 (2), 437-463, 2008
682008
Complete Einstein metrics are geodesically rigid
V Kiosak, VS Matveev
Communications in Mathematical Physics 289 (1), 383-400, 2009
592009
Geodesically equivalent metrics in general relativity
VS Matveev
Journal of Geometry and Physics 62 (3), 675-691, 2012
522012
Finsler conformal Lichnerowicz-Obata conjecture
VS Matveev, HB Rademacher, M Troyanov, A Zeghib
Annales de l'institut Fourier 59 (3), 937-949, 2009
522009
Finsler conformal Lichnerowicz-Obata conjecture
VS Matveev, HB Rademacher, M Troyanov, A Zeghib
Annales de l'institut Fourier 59 (3), 937-949, 2009
522009
Quantum integrability of Beltrami-Laplace operator as geodesic equivalence
VS Matveev, PJ Topalov
Mathematische Zeitschrift 238 (4), 833-866, 2001
512001
Hyperbolic manifolds are geodesically rigid
VS Matveev
Inventiones mathematicae 151 (3), 579-609, 2003
492003
Proof of the projective Lichnerowicz conjecture for pseudo-Riemannian metrics with degree of mobility greater than two
V Kiosak, VS Matveev
Communications in Mathematical Physics 297 (2), 401-426, 2010
482010
A new integrable system on the sphere
HR Dullin, VS Matveev
arXiv preprint math/0406209, 2004
482004
A new integrable system on the sphere
HR Dullin, VS Matveev
arXiv preprint math/0406209, 2004
482004
The system can't perform the operation now. Try again later.
Articles 1–20